Exact convergence rates in Erdös-Rényi type theorems for renewal processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 2, p. 195-207
@article{AIHPB_1987__23_2_195_0,
     author = {Bacro, Jean-No\"el and Deheuvels, Paul and Steinebach, Josef},
     title = {Exact convergence rates in Erd\"os-R\'enyi type theorems for renewal processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {2},
     year = {1987},
     pages = {195-207},
     zbl = {0623.60045},
     mrnumber = {891710},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1987__23_2_195_0}
}
Bacro, Jean-Noël; Deheuvels, Paul; Steinebach, Josef. Exact convergence rates in Erdös-Rényi type theorems for renewal processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 2, pp. 195-207. http://www.numdam.org/item/AIHPB_1987__23_2_195_0/

[1] J.N. Bacro, Encadrements limites de la statistique de Shepp. Tech. Rep. 86-45, L. S. T. A., Université Paris-VI, Publ. Inst. Univ. Paris, 1986, 2-3, 1-14. | MR 899239 | Zbl 0667.60034

[2] P. Deheuvels, On the Erdös-Rényi theorem for random fields and sequences and its relationships with the theory of runs and spacings. Z. Wahrsch. verw. Gebiete, t. 70, 1985, p. 91-115. | MR 795790 | Zbl 0548.60027

[3] P. Deheuvels and L. Devroye, Limit laws related to the Erdös-Rényi theorem. Tech. Rep. 83-6, L. S. T. A., Université Paris VI.

[4] P. Deheuvels, L. Devroye and J. Lynch, Exact convergence rate in the limit theorems of Erdös-Rényï and Shepp. Ann. Probab., t. 14, p. 209-223. | MR 815966 | Zbl 0595.60033

[5] M. Retka, Gesetze von Erdös-Rényi-Typ bei Erneuerungsprozessen. Diplomarbeit, Universität Marburg.

[6] J. Steinebach, Between invariance principles and Erdös-Rényi laws. Coll. Math. Soc. Janos Bolyai, t. 36, 1982, p. 981-1005, Limit Theorems in Probability and Statistics, P. Révész ed., Elsevier, Amsterdam. | MR 807593 | Zbl 0578.60025

[7] J. Steinebach, Improved Erdös-Rényi and strong approximation laws for increments of renewal processes. Ann. Probab., t. 14, 547-559. | MR 832023 | Zbl 0601.60029